# SDR WX0A071994

- Difficulty date: June 6, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N892GA
- Make and model: Doug MD 83
- Aircraft serial: 49826
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FLIGHT ATTENDANT JUMP SEAT FLASHLIGHT INOPERATIVE.  R & R FLASHLIGHT BATTERY IAW AMM 25-60-00.
